# SDR CA131203002

- Difficulty date: November 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 37,646 hours
- Engine: Ge CFM567B24
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Switch
- Part number: QA07995
- Condition: Failed
- Location: Fuel Filter
- Part time: 9,243 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AT THE TOP OF CLIMB THE NR 2 ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED.  ENGINE PARAMETERS REMAINED NORMAL.  IAW THE FLIGHT OPERATIONS MANUAL THE CREW DECIDED TO RETURN TO DEPARTURE.   THE FUEL FILTER SWITCH WAS REPLACED IAW AMM 73-34-01 AFTER A SUBSEQUENT FLIGHT.
